# SDR DHL200072622C

- Difficulty date: April 9, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVTOR TAB NR 3 HINGE FITTING AT ELEVATOR REAR SPAR HAS RADIAL PLAY.  REMOVED AND REPLACED NR 3 HINGE BUSHING FITTING AT RT ELEVATOR PER M/M 27-30-01.
